# SDR GTIA040786

- Difficulty date: September 1, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 5930497502
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ANTI-FLOAT TAB DELAMINATED AT OUTBOARD TIP.  REMOVED RT ELEVATOR ANTI-FLOAT TAB.  INSTALLED RT ELEV ANTI-FLOAT TAB.  (M)
